# SDR DALA2016010100038

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,972 hours, 20,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR THRESHOLD SIDE PLATE HAS 3 EA SPOTS OF CORROSION. REMOVED CORROSION ORIG "T" .063 REMAINING .047 LOSS OF .016, LOSS IS OUT OF LIMITS.  R & R SIDE PLATE IAW SRM 51-40-02, DWG 146N5393.
